# SDR CALA0100478

- Difficulty date: May 18, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 46,481 hours, 22,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN DOOR PAN CORRODED BETWEEN LOWER DOOR STOPS AT STA 389-408.  SPLICES WERE INSTALLED ON FORWARD CARGO DOOR PAN IAW SRM 53-05, FIGURE 44.
